Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Why I dint get periods from past 3 months ?

hi i m 32yrs female married, diagnoised with PCO, doctor treated me with Kremson for 6 months and then moved to evecare and sutane for a month.After completing month course i never got my periods nor i conceived, its almost 3 months. Pl suggest
Asked On : Sat, 23 Jul 2011
Answers:  2 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
hi there, you need to get once again checked by a gynecologist who after proper investigation will suggest you the remedy right now your question is incomplete in its investigation parts like,ultra sound,blood profile,
Answered: Sat, 23 Jul 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.

PCOS is known to cause Infertility but you have to have some patience. Kindly don't worry as you are on right medications and you will be able to conceive.

Just stick to your treatment plan and go for regular follow up.

Exercise regularly and eat healthy nutritious balanced diet which should include fresh fruits and Green leafy vegetables and Maintain a healthy weight.

Wish you Good Health and All the Best.

Take Care.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor